MathSciNet Relay Station
MathSciNet bibliographic data
MR1707489 (2001g:54037) 54F15 (03E35 03E50)
Dow, Alan; Hart, Klaas Pieter A universal continuum of weight $\aleph$. Trans. Amer. Math. Soc. 353 (2001), no. 5, 1819–1838.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement